# SDR 96ZZZX2115

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ethosenergy Accessories and Components, LLC, repair station PGLR030L
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 231001101
- Condition: Flange Cracked
- Location: Fuel Manifold
- Component: 2163620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE FLANGE CRACKED APPROXIMATELY 75 PERCENT OF DISTANCE AROUND CIRCUMFERENCE.  FOUND USING FPI.  VISIBLE ON BOTH SIDES OF FLANGE UNDER BLACK LIGHT.  SUSPECT CAUSE, IMPROPER TORQUE.
